# SDR 2000UALA00267

- Difficulty date: May 17, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N389UA
- Make and model: Boeing 737322
- Aircraft serial: 24664
- Aircraft time: 29,996 hours, 19,974 cycles
- Engine: Ge CFM56*
- Engine time: 37,150 hours
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO TUS DUE TO A NR 1 ENGINE BIRD STRIKE.  *S/D*  INSPECTION REVEALED 3 DAMAGED FAN BLADES AND MIDSPAN SHROUD OVERLAP ON THE FAN BLADES.  BORESCOPE INSPECTION OF HIGH PRESSURE COMPRESSOR WITH NO LIMITING DEFECTS. THREE FAN BLADE PAIRS WERE REPLACED AND NO FURTHER EVENTS NOTED.
